# SDR CA190711008

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,526 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3400 · Navigation System
- Part: Lamp
- Part number: 90122C
- Condition: Failed
- Location: Ehsi Projection
- Part time: 55 hours
- Component: Ehsi
- Component part number: SN3308
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN SIDE EHSI PROJECTION LAMP FAILED IN FLIGHT, AFTER APPROXIMATELY 55 HOURS OF OPERATION SINCE NEW. FLIGHT CONTINUED WITH NO OTHER ISSUES, AND LAMP REPLACED AFTER LANDING. VENDOR NOTIFIED (TC# 20190711008)
